# SDR SWAA2021022447236

- Difficulty date: February 6, 2021
- Submitted: February 24, 2021
- Operation: Air carrier
- Aircraft: N279WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32532
- Aircraft time: 46,589 hours, 27,959 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL STABILIZER INTERNAL SURFACE RIB #4 STIFFENER #3 CRACKED. / REPAIRED R/HORIZNTAL STAB. MACHINED INSPAR RIB #4 SHIFFENER #3 PER REF B737-700 SRM 55-10-09-2R-4
